RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 45–52 (Mi mz2433)  

This article is cited in 1 scientific paper (total in 1 paper)

Waring's problem for sums of fourth powers of positive integers: $g(1,4)=21$

A. A. Zenkin

M. V. Lomonosov Moscow State University

Full text: PDF file (818 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1113–1119

Bibliographic databases:

UDC: 517
Received: 10.04.1993

Citation: A. A. Zenkin, “Waring's problem for sums of fourth powers of positive integers: $g(1,4)=21$”, Mat. Zametki, 54:5 (1993), 45–52; Math. Notes, 54:5 (1993), 1113–1119

Citation in format AMSBIB
\Bibitem{Zen93}
\by A.~A.~Zenkin
\paper Waring's problem for sums of fourth powers of positive integers: $g(1,4)=21$
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 45--52
\mathnet{http://mi.mathnet.ru/mz2433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267480}
\zmath{https://zbmath.org/?q=an:0837.11053}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1113--1119
\crossref{https://doi.org/10.1007/BF01208389}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300005}


Linking options:
  • http://mi.mathnet.ru/eng/mz2433
  • http://mi.mathnet.ru/eng/mz/v54/i5/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zenkin, “The generalized Waring problem: A new property of positive integers”, Math. Notes, 58:3 (1995), 933–937  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:347
    Full text:95
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020